MathSciNet Relay Station
MathSciNet bibliographic data
MR318781 43A20
Liu, Teng-Sun; van Rooij, Arnoud; Wang, Ju Kwei Projections and approximate identities for ideals in group algebras. Trans. Amer. Math. Soc. 175 (1973), 469–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement